# SDR DU4R202309280296

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND #2 ENGINE PYLON INBD LOWER ARM HOLE "B" HAS A CRACK INDICATION FROM GOUGES, O/B SIDE OF HOLE IN LOWER PLATE LAYER AT THE 6 O'CLOCK POSITION.  S/O 339001 N/R 28125
